Alert archive / Florida / River Flood Warnings in 2009
River Flood Warning 1, NWS Miami, FL
NWS Miami, FL issued this river flood warning at Jul 3, 2009, 11:15 AM EDT for Glades County, Florida. It took effect at Jul 4, 2009, 10:26 AM EDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2009, 11:15 AM EDT (15:15 UTC)
- In effect from
- Jul 4, 2009, 10:26 AM EDT
- Expired
- Jul 6, 2009, 7:48 AM EDT
- In force
- 45 hr
- Issued by
- NWS Miami, FL
County Glades County, FL
The radar
The Melbourne radar (KMLB), 139 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fisheating Creek at Palmdale (PLMF1). The gauge peaked at 7.15 ft at Jul 5, 2009, 1:00 AM EDT.
- Action stage
- 5 ft
- Minor stage
- 7 ft
- Moderate stage
- 8 ft
- Major stage
- 9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02256500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS42 KMFL 031530
FLWMFL
FLC043-040330-
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1115 AM EDT FRI JUL 03 2009
...THE NATIONAL WEATHER SERVICE IN MIAMI, FL HAS ISSUED A FLOOD WARNING FOR
THE FOLLOWING RIVER...
FISHEATING CREEK NEAR PALMDALE IN GLADES COUNTY
VERY HEAVY RAIN FELL ACROSS GLADES COUNTY ON THURSDAY, WITH WIDESPREAD RAIN
AMOUNTS OF 3 TO 5 INCHES ACROSS THE AREA. THIS HAS RESULTED IN RISES ON
FISHEATING CREEK. THE RIVER IS EXPECTED TO RISE STEADILY OVER THE NEXT FEW
DAYS, REACHING THE 7.0 FOOT FLOOD STAGE BY EARLY SUNDAY MORNING, JULY 5TH.
HOWEVER...SHOULD THUNDERSTORMS PRODUCE SIGNIFICANT RAIN OVER A LARGE PORTION OF THE AREA AGAIN TODAY OR OVER THE WEEKEND, THEN THE RIVER COULD REACH FLOOD STAGE EVEN EARLIER AND RISE HIGHER. FORECASTS WILL CONTINUE TO BE UPDATED BASED ON THE LASTEST RAINFALL RECEIVED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-040330-
/O.NEW.KMFL.FL.W.0001.090705T1200Z-090706T0600Z/
/PLMF1.1.ER.090705T1200Z.090705T1200Z.090706T0000Z.UU/
1115 AM EDT FRI JUL 03 2009
THE NATIONAL WEATHER SERVICE IN WFO MIAMI, FL HAS ISSUED A
* FLOOD WARNING FOR
THE FISHEATING CREEK NEAR PALMDALE
* FROM SUNDAY MORNING UNTIL LATE SUNDAY NIGHT
* AT 10AM FRIDAY THE STAGE WAS...6.2 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO
NEAR 7.0 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
BY SUNDAY EVENING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.0 FEET ON JUL 1 1937.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SAT SUN MON
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 6.2 FRI 10 AM 6.7 6.9 6.9
$$7 follow-up statements
000
WGUS82 KMFL 040104
FLSMFL
FLC043-041304-
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
904 PM EDT FRI JUL 03 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
WIDESPREAD HEAVY RAINS OF 3 TO 5 INCHES ON FRIDAY HAVE LED TO RISES
ON FISHEATING CREEK. THE STAGE IS APPROACHING FLOOD STAGE OF 7 FEET
AND WILL LIKELY REACH THIS VALUE BY EARLY SUNDAY MORNING. THE RIVER
IS EXPECTED TO CREST AT AROUND 7 FEET DURING THE DAY ON SUNDAY
BEFORE FALLING SLOWLY BACK BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
HOWEVER, ANY ADDITIONAL HEAVY RAINS IN THE AREA OVER THE NEXT SEVERAL
DAYS COULD LEAD TO CHANGES IN THIS FORECAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-041304-
/O.EXT.KMFL.FL.W.0001.090705T1200Z-090706T1200Z/
/PLMF1.1.ER.090705T1200Z.090705T1200Z.090706T0600Z.UU/
904 PM EDT FRI JUL 03 2009
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL MONDAY MORNING
* AT 08PM FRIDAY THE STAGE WAS...6.6 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO
NEAR 7.0 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
BY EARLY MONDAY MORNING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON SEP 2 2006.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SAT SUN MON
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 6.6 FRI 08 PM 6.9 7.0 6.8
$$000
WGUS82 KMFL 040949
FLSMFL
FLC043-042149-
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
549 AM EDT SAT JUL 04 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
WIDESPREAD HEAVY RAINS OF 3 TO 5 INCHES ON FRIDAY HAVE LED TO RISES
ON FISHEATING CREEK. THE STAGE IS APPROACHING FLOOD STAGE OF 7 FEET
AND WILL LIKELY REACH THIS VALUE BY EARLY SUNDAY MORNING. THE RIVER
IS EXPECTED TO CREST AT AROUND 7 FEET DURING THE DAY ON SUNDAY
BEFORE FALLING SLOWLY BACK BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
HOWEVER, ANY ADDITIONAL HEAVY RAINS IN THE AREA OVER THE NEXT SEVERAL
DAYS COULD LEAD TO CHANGES IN THIS FORECAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-042149-
/O.CON.KMFL.FL.W.0001.090705T1200Z-090706T1200Z/
/PLMF1.1.ER.090705T1200Z.090705T1200Z.090706T0600Z.UU/
549 AM EDT SAT JUL 04 2009
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL MONDAY MORNING
* AT 05AM SATURDAY THE STAGE WAS...6.9 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
NEAR 7.0 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD
STAGE BY EARLY MONDAY MORNING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON SEP 2 2006.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SUN MON TUE
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 6.9 SAT 05 AM 6.9 7.0 6.8
$$
BAXTER000
WGUS42 KMFL 041444
FLWMFL
FLC043-050244-
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1044 AM EDT SAT JUL 04 2009
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
THE LATEST FORECAST FROM THE SOUTHEAST RIVER FORECAST CENTER INDICATES THAT FISHEATING CREEK IS EXPECTED TO RISE JUST ABOVE FLOOD STAGE THIS MORNING. THE FORECAST INDICATED THAT THE CREEK IS EXPECTED TO REMAIN ABOVE FLOOD STAGE THROUGH AT LEAST EARLY TUESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-050244-
/O.EXT.KMFL.FL.W.0001.090704T1426Z-090708T0600Z/
/PLMF1.1.ER.090704T1330Z.090705T0600Z.090708T0000Z.UU/
1044 AM EDT SAT JUL 04 2009
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL LATE TUESDAY NIGHT
* AT 10AM SATURDAY THE STAGE WAS...7.0 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE
TO NEAR 7.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
TUESDAY EVENING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 7.3 FEET ON OCT 5 1943.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SUN MON TUE
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.0 SAT 10 AM 7.3 7.3 7.1
$$000
WGUS82 KMFL 050154
FLSMFL
FLC043-051354-
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
954 PM EDT SAT JUL 04 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
HEAVY RAINS THAT FELL ACROSS GLADES COUNTY ON THURSDAY HAVE LED TO
A RISE ON FISHEATING CREEK. THE LEVEL CONTINUES TO CLIMB TONIGHT
JUST ABOVE 7 FEET AND MINOR FLOODING IS CURRENTLY FORECAST. THE
CREEK IS EXPECTED TO CREST AROUND 7.2 FEET VERY EARLY SUNDAY MORNING
WITH A SLOW DROP EXPECTED THEREAFTER. THE CREEK MAY REMAIN ABOVE
FLOOD STAGE THROUGH TUESDAY. ANY ADDITIONAL HEAVY RAINS OVER THE
NEXT FEW DAYS COULD PROLONG THE TIME SPENT ABOVE FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-051354-
/O.EXT.KMFL.FL.W.0001.000000T0000Z-090708T1200Z/
/PLMF1.1.ER.090704T1330Z.090705T0600Z.090708T0600Z.UU/
954 PM EDT SAT JUL 04 2009
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL WEDNESDAY MORNING
* AT 09PM SATURDAY THE STAGE WAS...7.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.2 FEET BY AFTER MIDNIGHT TOMORROW.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON SEP 2 2006.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SUN MON TUE
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.1 SAT 09 PM 7.2 7.1 7.0
$$000
WGUS82 KMFL 051240
FLSMFL
FLC043-060040-
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
840 AM EDT SUN JUL 05 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
THE LATEST FORECAST FROM THE SOUTHEAST RIVER FORECAST CENTER INDICATES
THAT FISHEATING CREEK IS STILL ABOVE FLOOD STAGE AND IS FORECAST TO
REMAIN ABOVE FLOOD STAGE THROUGH AT LEAST EARLY TUESDAY...BUT SLOWLY DROP.
ANY ADDITIONAL HEAVY RAIN OVER THE NEXT FEW DAYS MAY PROLONG THE TIME
SPENT ABOVE FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-060040-
/O.EXT.KMFL.FL.W.0001.000000T0000Z-090707T1800Z/
/PLMF1.1.ER.090704T1330Z.090705T1800Z.090707T1200Z.UU/
840 AM EDT SUN JUL 05 2009
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL TUESDAY AFTERNOON
* AT 08AM SUNDAY THE STAGE WAS...7.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.2 FEET BY THIS AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON SEP 2 2006.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.1 SUN 08 AM 7.1 7.0 6.9
$$000
WGUS82 KMFL 060109
FLSMFL
FLC043-061309-
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
909 PM EDT SUN JUL 05 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
THE LEVEL AT FISHEATING CREEK NEAR PALMDALE HAS CRESTED SOONER THAN
ANTICIPATED, HELPED PARTLY BY THE LACK OF SIGNIFICANT RAINFALL IN
THE AREA THE PAST FEW DAYS. THE CREEK LEVEL IS NOW SLOWLY FALLING,
AND IS EXPECTED TO DROP BELOW FLOOD STAGE BY MONDAY
MORNING. HOWEVER, ANY ADDITIONAL SIGNIFICANT RAINFALL IN THE AREA
FROM THUNDERSTORMS ON MONDAY AFTERNOON COULD SLOW THIS RATE DOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-061309-
/O.EXT.KMFL.FL.W.0001.000000T0000Z-090706T1800Z/
/PLMF1.1.ER.090704T1330Z.090705T1715Z.090706T1200Z.UU/
909 PM EDT SUN JUL 05 2009
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL MONDAY AFTERNOON
* AT 08PM SUNDAY THE STAGE WAS...7.0 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON SEP 2 2006.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME MON TUE WED
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.0 SUN 08 PM 6.8 6.6 6.4
$$000
WGUS82 KMFL 061148
FLSMFL
FLC043-062348-
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
748 AM EDT MON JUL 06 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA...
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
LATEST RIVER STAGE FORECAST INDICATES THAT THE LEVEL OF FISHEATING CREEK AT
PALMDALE IN GLADES COUNTY HAS DROPPED BELOW FLOOD STAGE AND SHOULD CONTINUE
TO DROP DURING THE DAY TODAY. THEREFORE, THE FLOOD WARNING HAS BEEN CANCELLED.
HOWEVER, SHOULD ADDITIONAL HEAVY RAIN FALLS ON THE FISHEATING CREEK BASIN
DURING THE NEXT FEW DAYS, WATER LEVELS COULD APPROACH FLOOD STAGE AGAIN.
STAY TUNED FOR ANY ADDITIONAL STATEMENTS OR WARNINGS CONCERNING FISHEATING
CREEK LEVELS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-061218-
/O.CAN.KMFL.FL.W.0001.000000T0000Z-090706T1800Z/
/PLMF1.1.ER.090704T1330Z.090705T1715Z.000000T0000Z.UU/
748 AM EDT MON JUL 06 2009
FORECAST INFORMATION FOR
FISHEATING CREEK NEAR PALMDALE
* AT 07AM MONDAY THE STAGE WAS...6.9 FEET
* NO FLOODING IS CURRENTLY FORECAST
* FLOOD STAGE IS 7.0 FEET
THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON SEP 2 2006.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 6.9 MON 07 AM 6.7 6.6 6.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this river flood warning went out at Jul 3, 10:22 AM EDT, 53 minutes earlier.
Area forecast discussion, Jul 3, 10:22 AM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1022 AM EDT FRI JUL 3 2009 .UPDATE...THIS MORNINGS SOUNDING REVEALS A VERY UNSTABLE AIRMASS ACROSS S FL WITH A MODIFIED CAPE OF JUST SHY OF 5K J/KG AND A LI OF -8.7, AND OF COURSE NO INVERSION STRONG ENOUGH TO INHIBIT AFTERNOON CONVECTION TO BE FOUND... STRONG TO POSSIBLY AN ISOLATED SEVERE STORM WILL BE POSSIBLE THIS AFTERNOON AND MAINLY WHERE THE BEST HEATING AND CONVERGENCE WILL OCCUR. WITH THE S TO SW FLOW OVER THE CWA THE BEST HEATING AND CONVERGENCE WILL OCCUR ACROSS THE LAKE REGION AND ALONG THE EAST COAST... HENCE THE HIGH POPS (60-70%) AT THOSE LOCATIONS AND SLIGHTLY LESS ELSEWHERE. AS FAR AS SEVERE POTENTIAL GOES, WIND GUSTS TO AROUND 60MPH WILL BE THE BIGGEST THREATS WITH HAIL BEING LESSER DUE TO HIGH FREEZING LEVELS AND MOIST COLUMN, BUT STILL DIME OR PENNY SIZE HAIL IS NOT OUT OF THE QUESTION WITH THE STRONG UP DRAFTS THAT ARE EXPECTED. JUST MADE MINOR CHANGES TO THE FORECAST THIS MORNING TO SHOW PRECIP DECREASING THROUGH THE EVENING TO NONE BY MIDNIGHT, AND NO OTHER CHANGES WERE MADE AS THE PREVIOUS FORECAST REMAINS ON TARGET. /TINGLER && .PREV DISCUSSION... /ISSUED 740 AM EDT FRI JUL 3 2009/ AVIATION...VFR WILL PREVAIL BUT THEN THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS AFTERNOON WITH FOCUS ALONG THE EAST COAST. HAVE INCLUDED VCTS AFTER 16Z THROUGH EARLY EVENING JUST DUE TO TIMING/LOCATION UNCERTAINTIES OF WHERE STORMS WILL SET UP AND WILL AMEND ACCORDINGLY. STORMS WILL BE CAPABLE OF PRODUCING BRIEF IFR/LIFR CONDITIONS ALONG WITH GUSTY WINDS ABOVE 30 KT. A LIGHT SW WIND FLOW...SOMETIMES VARIABLE THIS MORNING...WILL BECOME SE AT THE EAST COAST TERMINALS AS A SEA BREEZE DEVELOPS. WINDS WILL REMAIN W-SW AT KAPF. /DG DISCUSSION... A VERY QUIET NIGHT IS CURRENTLY IN PROGRESS ACROSS ALL OF SOUTH FLORIDA...WITH ONLY ISOLATED LIGHT SHOWER ACTIVITY NOTED OVER THE LOCAL GULF WATERS. LATEST WATER VAPOR ANIMATION INDICATES THAT THE SOUTHERN PORTION OF THE FLORIDA PENINSULA REMAINS POSITIONED BENEATH A MODERATE SOUTHWESTERLY FLOW REGIME ALOFT...BETWEEN MID- LEVEL RIDGE AXIS EXTENDING FROM CUBA NORTHEASTWARD ACROSS THE BAHAMAS AND INTO THE CENTRAL ATLANTIC...AND A BROAD UPPER TROUGH AXIS DRAPED FROM THE MID-ATLANTIC REGION INTO THE NORTH CENTRAL GULF. OVERALL...GIVEN THE COMBINATION OF PWAT VALUES RUNNING ABOVE 2 INCHES FOR THE ENTIRE FORECAST AREA...LIGHT BOUNDARY-LAYER FLOW PROMOTING THE DEVELOPMENT OF SEA/LAKE BREEZES...AND SOUTHWESTERLY STEERING FLOW ALOFT...THE SET-UP APPEARS FAVORABLE FOR NUMEROUS SHOWERS/THUNDERSTORMS ONCE AGAIN TODAY FOR INTERIOR AND EAST COAST LOCATIONS. SHORT TERM MODELS AGREE THAT PREVIOUSLY MENTIONED UPPER TROUGH AXIS WILL DROP SLOWLY SOUTHWARD ACROSS THE AREA THIS EVENING... AS A STRONGER UPSTREAM VORT MAX MOVING INTO BASE OF TROUGH BEGINS TO DEVELOP A DEEPER UPPER LOW ACROSS SOUTHEASTERN CANADA. THIS WILL VEER LIGHT STEERING FLOW TO THE NORTHWEST AND PROVIDE A SLIGHTLY MORE FAVORABLE ENVIRONMENT TO SUSTAIN REMNANT CONVECTION APPROACHING SOUTH FLORIDA FROM THE CENTRAL PORTION OF THE PENINSULA...AND WILL LEAVE SLIGHTLY HIGHER EVENING POPS FOR THE SOUTHEASTERN ZONES TO ACCOUNT FOR ANY ACTIVITY LINGERING INTO THE FIRST PART OF THE EVENING. DEEP LAYER FLOW BECOMES EVEN LIGHTER ON SATURDAY...AS UPPER TROUGH AXIS BECOMES POSITIONED ACROSS THE AREA...AND THIS...COUPLED WITH THE POTENTIAL FOR SOME DRIER MID- LEVEL AIR TO SPREAD OVER THE REGION FROM THE NORTH...WILL WARRANT SLIGHTLY LOWER RAIN CHANCES FOR MOST OF THE AREA. HOWEVER...MOST NUMERICAL GUIDANCE INDICATES THAT THIS TROUGH WILL WEAKEN AND LIFT NORTHEASTWARD ON SUNDAY...IN ADVANCE OF MID- LEVEL SHORTWAVE TROUGH MOVING ACROSS THE TENNESSEE VALLEY REGION. THIS WILL ALLOW THE CENTRAL ATLANTIC SUBTROPICAL RIDGE TO EXPAND WESTWARD TOWARD THE AREA AND RESULT IN INCREASING SOUTH/SOUTHWESTERLY STEERING FLOW. THUS...EXPECT HIGHER RAIN CHANCES...ESPECIALLY FOR INTERIOR AND EAST COAST ZONES TO REAPPEAR BY SUNDAY. REGARDING TEMPERATURES IN THE SHORT TERM...WILL FOLLOW A BLEND OF MAV/MET VALUES CLOSELY... WITH AFTERNOON HIGHS PEAKING AROUND 90 IN MOST LOCATIONS...AND OVERNIGHT LOWS DROPPING INTO THE MID/UPPER 70S. GUIDANCE FROM THE GLOBAL MODELS HAS CHANGED VERY LITTLE FOR THE EXTENDED PORTION OF THE FORECAST...WITH THE OVERALL THEME OF HIGHER RAIN CHANCES FOR THE EASTERN HALF OF THE PENINSULA CONTINUING IN PREVAILING SOUTHWEST FLOW. ALTHOUGH BOTH THE GFS/ECMWF AGREE THAT A DEEP UPPER LOW EJECTING SLOWLY EASTWARD ACROSS THE CANADIAN MARITIMES WILL ALLOW THE SUBTROPICAL RIDGE TO BECOME MORE FIRMLY ESTABLISHED ACROSS CENTRAL/SOUTH FLORIDA EARLY NEXT WEEK...THIS WILL LIKELY DO NOTHING MORE THAN TO PERHAPS LIMIT THE OVERALL COVERAGE OF AFTERNOON CONVECTION. WILL CONTINUE TREND OF HIGHEST POPS AND WARMEST AFTERNOON TEMPERATURES ALONG THE EAST COAST UNTIL A MORE DEFINITIVE TREND DEVELOPS TO SUGGEST OTHERWISE. MARINE... ASIDE FROM HAZARDS ASSOCIATED WITH CONVECTION...THERE ARE NO MARINE WEATHER CONCERNS THROUGHOUT THE FORECAST PERIOD...WITH PREVAILING SOUTHERLY FLOW ANTICIPATED ACROSS THE LOCAL WATERS FOR MUCH OF THE UPCOMING WEEK. ALTHOUGH AN INCREASING PRESSURE GRADIENT MAY ALLOW SOUTH TO SOUTHEAST WINDS IN THE ATLANTIC TO INCREASE INTO THE 10-15 KNOT RANGE AT TIMES THROUGH EARLY NEXT WEEK...THIS SHOULD MERELY RESULT IN SEAS OF 2-4 FEET AT MOST. FIRE WEATHER... MINIMUM AFTERNOON RH VALUES WILL REMAIN SUFFICIENTLY HIGH TO PRECLUDE FIRE WEATHER CONCERNS THROUGHOUT THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 88 76 89 76 / 70 30 40 20 FORT LAUDERDALE 89 78 89 78 / 70 40 40 30 MIAMI 89 78 89 78 / 70 40 50 30 NAPLES 88 75 89 75 / 50 20 50 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...04/AT SHORT TERM/AVIATION...57/DG
Hazardous weather outlook, Jul 3, 9:26 AM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 926 AM EDT FRI JUL 3 2009 FLZ063-066>075-168-172>174-040330- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 926 AM EDT FRI JUL 3 2009 ...FLOOD WARNING CENTRAL GLADES COUNTY UNTIL 515 PM EDT... ...A FEW SEVERE STORMS POSSIBLE LAKE REGION TO ATLANTIC COAST THIS AFTERNOON... ...SLIGHT RISK OF WATERSPOUTS GULF WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON, EXCEPT SCATTERED ALONG THE GULF COAST. THE ATMOSPHERE IS EVEN MORE UNSTABLE TODAY, SO ONCE STORMS DEVELOP, THEY COULD BECOME QUICKLY SEVERE DURING THE HEAT OF THE DAY, CAPABLE OF PRODUCING DAMAGING WINDS TO AROUND 60 MPH. THE GREATEST RISK OF A FEW SEVERE STORMS IS ACROSS THE EAST COAST METROPOLITAN AREAS OF PALM BEACH, BROWARD, AND MIAMI-DADE COUNTIES WHERE AN ATLANTIC SEA BREEZE WILL DEVELOP. HOWEVER...A FEW SEVERE STORMS ARE ALSO POSSIBLE ACROSS THE LAKE OKEECHOBEE REGION. DAMAGING WINDS TO AROUND 60 MPH, FREQUENT TO EXCESSIVE LIGHTNING STRIKES, HAIL, AND INTENSE RAINFALL WILL BE POSSIBLE IN THE STRONGEST STORMS THIS AFTERNOON. STAY ALERT FOR POSSIBLE WARNINGS ISSUED LATER THIS AFTERNOON. REMEMBER THAT IF YOU SEE LIGHTNING OR HEAR THUNDER, MOVE INSIDE UNTIL THE STORMS HAVE PASSED BY. AFTER RIP CURRENTS, LIGHTNING KILLS MORE PEOPLE IN SOUTH FLORIDA THAN ANY OTHER WEATHER RELATED HAZARD. WIND: DAMAGING WINDS TO AROUND 60 MPH ARE POSSIBLE WITH A FEW OF THE STORMS THIS AFTERNOON FROM THE LAKE OKEECHOBEE REGION TO THE EAST COAST METROPOLITAN AREAS. HAIL: HAIL TO AROUND DIME SIZE IS POSSIBLE IN THE STRONGEST STORMS ACROSS THE INTERIOR AND EAST COAST METRO AREAS THIS AFTERNOON. FLOODING: A FLOOD WARNING IS IN EFFECT FOR CENTRAL GLADES COUNTY UNTIL 515 PM EDT THIS AFTERNOON DUE TO FLOODING FROM THE STORMS YESTERDAY WHICH CAUSED STATE ROAD 29 TO FLOOD BETWEEN STATE ROAD 78 AND U.S. 27. THE FLORIDA HIGHWAY PATROL HAS CLOSED THIS STRETCH OF ROAD UNTIL FURTHER NOTICE. ADDITIONAL LOCALLY HEAVY RAINFALL THIS AFTERNOON COULD EXACERBATE THE FLOODING. STREET FLOODING AND FLOODING OF POORLY DRAINED AREAS IS POSSIBLE OVER THE REST OF INTERIOR AND EAST COAST METROPOLITAN AREAS OF SOUTH FLORIDA THIS AFTERNOON INTO EARLY THIS EVENING. WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS OVER THE GULF WATERS. RIP CURRENTS: THERE IS A SLIGHT CHANCE OF RIP CURRENTS ACROSS THE ATLANTIC AND GULF COAST BEACHES OF SOUTH FLORIDA TODAY...AS THE WINDS WILL BE FROM THE SOUTHERLY DIRECTION AT 5 TO 10 MPH ALONG WITH LOW TIDE DURING THE EARLY AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE SOUTH TO SOUTHWEST STEERING FLOW WILL CONTINUE OVER SOUTH FLORIDA THIS WEEKEND INTO EARLY NEXT WEEK FOCUSING THE HIGHEST CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE INTERIOR AND EAST COAST METRO AREAS EACH DAY. A FEW OF THE STORMS COULD ALSO BE STRONG AGAIN ON SATURDAY AFTERNOON OVER THE INTERIOR AND EAST COAST METRO AREAS...DUE TO THE COOL MID LEVELS OF THE ATMOSPHERE. THE PRIMARY IMPACTS FORM THE STRONGEST STORMS ON SATURDAY WILL BE GUSTY WINDS, SMALL HAIL, FREQUENT LIGHTNING STRIKES, AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR THE INTERIOR AND EAST COAST METROPOLITAN AREAS THIS AFTERNOON. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. DG
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:28 AM EDT | Areal Flood Warning | MFL | Glades | 10 hr |
| Jul 3, 3:07 PM EDT | Special Weather Statement | MFL | Hendry | 23 min |
| Jul 3, 5:04 PM EDT | Special Marine Warning | MFL | 56 min | |
| Jul 3, 5:31 PM EDT | Areal Flood Warning | MFL | Glades | 12 hr |
| Jul 3, 5:58 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Jul 3, 5:59 PM EDT | Special Marine Warning | MFL | 38 min | |
| Jul 3, 6:04 PM EDT | Special Marine Warning | MFL | 56 min | |
| Jul 3, 6:24 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 111 min |
| Jul 3, 6:58 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jul 3, 7:04 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
Nearby
River Flood Warnings in Florida, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.